# SDR UIEA2021030500480

- Difficulty date: March 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,798 hours, 19,430 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Connector
- Condition: Unsecure
- Location: Igniter Lead
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, TRIED STARTING APU AND RECEIVED "APU FAULT" EICAS MSG THREE START ATTEMPTS.( DEFERRED IAW MEL 49-11-01B MDDR 143393 CAT B 08MAR21 PLACARD INSTALLED. DISP RS 1710.     LP 1273558: FOUND LOOSE CONNECTOR ON IGNITOR LEAD. IGNITOR PLUG CLEANED AND TIGHTENED. RESET CONNECTOR IAW AMM 49-00-60. OPS CHECK OK. THIS CLEARS MDDR 143393. )
